Subscribe Now Subscribe Today
Science Alert
 
FOLLOW US:     Facebook     Twitter
Blue
   
Curve Top
Asian Journal of Mathematics & Statistics
  Year: 2011 | Volume: 4 | Issue: 3 | Page No.: 161-167
DOI: 10.3923/ajms.2011.161.167
Maximal Queue Size with Standard Normal Distribution for Arrival Times
Mohammed Mohammed El Genidy

Abstract:
There is always a problem in estimation of the appropriate time, for the system to make it stable and if the study time of the queue system Outside the appropriate time period that will lead the system to instability and the occurrence of losses by the maximum this time .The queue system has contains the maximum length of a queue and in this study were obtained within the time appropriate some of the data input and system-specific, where the distribution of inter-arrival time follows the standard normal distribution.
PDF Fulltext XML References Citation Report Citation
 RELATED ARTICLES:
  •    Maintainability and Capability of the Multi-Server System in Repairing Defective Machine Configurations with Different Probability Distributions
  •    Multiple Linear Regression of Maximum Queue Length Probability Function for Infected Fish in the Fish Farms
  •    Joint Probability Distribution Function of the Repairing Time for the Defective Machines in the Multiple Queues System
How to cite this article:

Mohammed Mohammed El Genidy , 2011. Maximal Queue Size with Standard Normal Distribution for Arrival Times. Asian Journal of Mathematics & Statistics, 4: 161-167.

DOI: 10.3923/ajms.2011.161.167

URL: https://scialert.net/abstract/?doi=ajms.2011.161.167

 
COMMENT ON THIS PAPER
 
 
 

 

 
 
 
 
 
 
 
 
 

 
 
 
 
 
 

       

       

Curve Bottom